# SDR DXTA2023112710152

- Difficulty date: November 25, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N371QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500279
- Aircraft time: 7,270 hours, 5,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: CABIN EMERG LIGHTS STAY ON IN THE ARMED POSITION.///SIGN-OFF PERFORMED REACTIVATION OF INERTIA SWITCH IN REF TO EMB-505S AMM 33-52-17.  OPS CHECK GOOD.
